# SDR RAIA2019041270001

- Difficulty date: April 7, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N18114
- Make and model: Emb EMB-145XR
- Aircraft serial: 145664
- Aircraft time: 42,872 hours, 26,287 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 4441009050
- Part serial: 237331240
- Condition: Leaking
- Location: Crew
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOW O2 EICAS MESSAGE IN FLIGHT. DIVERTED. LESS THAN 400 PSI ON OXYGEN WHEN CHECKED ON MFD BEFORE AIRCRAFT SHUTDOWN.   R & R CREW OXYGEN BOTTLE. OPS CHECK GOOD.
